Book Video Consultation
Stay Home
No Waiting in lines
Audio/Video Call
PMC Verified Doctors
Asking for Self, Male, 30 years old, Karachi
I am currently taking the following medicines, but I am still experiencing several problems:
Current Medications:
- Rivotril 2 mg – at night - Paraxyl CR 12.5 mg – at night - Efexor XR 75 mg – at night - Olanzia 2.5 mg (half of a 5 mg tablet) – at night - Paraxyl CR 12.5 mg – in the morning
Symptoms I am Experiencing:
- Persistent tiredness and low energy - Fast heartbeat - Difficulty breathing - Low confidence - Memory loss and forgetfulness - Lack of mental clarity and poor concentration - Slow response time - Low motivation and loss of interest - Difficulty making decisions - Irritability and lack of patience
Despite taking these medicines, my symptoms are still affecting my daily life, mental performance, and quality of life.
I would appreciate advice from an experienced psychiatrist regarding whether my current medication regimen needs to be reviewed or adjusted. Could these symptoms be related to medication side effects, or could there be another underlying cause?
I would be grateful for professional guidance on the next steps.
آپ کی مسلسل تھکن، یادداشت اور توجہ کی کمی، سستی اور تیز دھڑکن کو دیکھتے ہوئے موجودہ علاج کا تفصیلی جائزہ ضروری ہے۔ یہ علامات ادویات کے مضر اثرات بھی ہو سکتی ہیں، لیکن انہیں صرف ادویات سے منسوب کرنا درست نہیں۔ Paraxyl CR (paroxetine)، Effexor XR (venlafaxine) اور Rivotril (clonazepam) کے اثرات، جبکہ Olanzia (olanzapine) سے غنودگی، بھی جائزے کا حصہ ہونے چاہییں۔ چونکہ آپ کو تیز دھڑکن اور سانس لینے میں دشواری بھی ہے، آج ہی طبی معائنہ کروائیں؛ اگر یہ علامات ابھی موجود ہیں، خصوصاً سینے میں درد یا چکر کے ساتھ، تو فوراً ایمرجنسی جائیں۔ اپنے ماہرِ نفسیات سے جلد ادویات کا جائزہ لیں؛ خود سے کوئی دوا بند یا تبدیل نہ کریں، خاص طور پر Rivotril۔ Marham پر اپائنٹمنٹ لے کر مکمل جائزہ کروایا جا سکتا ہے۔ ڈسکلیمر: یہ آن لائن معلومات عمومی رہنمائی کے لیے ہیں، مکمل تشخیص یا ذاتی علاج کا متبادل نہیں۔ اگر علامات شدید ہوں، مسلسل بڑھ رہی ہوں، یا خود کو نقصان پہنچانے کے خیالات آئیں تو فوری طور پر مستند ماہر سے رابطہ کریں۔
AOAWRWB thank you for reaching out at Marham. 2 of the medicines belong to different classes of antidepressants and are usually not prescribed together. We need to assess whether these medicines need to be adjusted or changed which can only occur after a detailed assessment. Kindly reach out through marham for detailed conversation. Thanks in advance.
Aap ka masla bohat jald aur thori si medicine se bilkul theek ho sakta hai, fikar na karein. Tafseel se baat kar lein, kindly online mere appointment book kar lain
Your symptoms deserve a thorough review, as persistent fatigue, memory difficulties, poor concentration, and a fast heartbeat may be related to medication side effects or other underlying factors. Please arrange a medication review with your prescribing doctor and do not stop or adjust any medicines on your own. Psychological counseling can also help address low motivation, irritability, and reduced confidence. I encourage you to book a counseling session to explore coping strategies and improve your daily functioning. If you are experiencing severe breathing difficulty or chest pain, seek urgent medical care.
You need psychological sessions and therapies to treat your problems if feasible plz consult.
583 Positive Reviews